Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Asymptotic distribution and symmetric means of algebraic numbers

Tom 168 / 2015

Igor E. Pritsker Acta Arithmetica 168 (2015), 121-138 MSC: Primary 11C08; Secondary 11R09, 30C15. DOI: 10.4064/aa168-2-3

Streszczenie

Schur introduced the problem on the smallest limit point for the arithmetic means of totally positive conjugate algebraic integers. This area was developed further by Siegel, Smyth and others. We consider several generalizations of the problem that include questions on the smallest limit points of symmetric means. The key tool used in the study is the asymptotic distribution of algebraic numbers understood via the weak$^{*}$ limits of their counting measures. We establish interesting properties of the limiting measures, and find the smallest limit points of symmetric means for totally positive algebraic numbers of small height.

Autorzy

  • Igor E. PritskerDepartment of Mathematics
    Oklahoma State University
    Stillwater, OK 74078, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek